# SDR A6WA201643619

- Difficulty date: February 27, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,318 hours, 31,301 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599 AB IS CHAFED.  REPAIRED PANEL 599 AB IAW ASAP EA CRJ257-00294 DATED 02 25 2016 & SUPPLEMENT 16-068.
